Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote makes depression worse ?

Posted by S. Suggs on December 12, 1999, at 19:44:06

In reply to Re: Depakote makes depression worse ?, posted by Scott L. Schofield on December 12, 1999, at 16:26:40

Scott: I've never taken depakote, however, it does not sound like you have had it at the higher level for that long of a time. If you can, give your body a chance to adjust and see what happens. How about your doc, how does he feel about this approach? God Bless!

S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:16772